# SDR AALA202104069008

- Difficulty date: April 5, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N807AA
- Make and model: Boeing 787-8
- Aircraft serial: 40625
- Aircraft time: 20,633 hours, 2,555 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Broken
- Location: Emer Access Pane
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN OVERHEAD FLIGHT ATTENDANT REST FORWARD EMERGENCY ACCESS PANEL LANYARD IS BROKEN. REPLACED LANYARD PER AMM DMC-B787-A-25-31-04-00A-720A-A AND DMC-B787-A-25-01-06-00A-720A-A.
